RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2009, Volume 365, Pages 172–181 (Mi znsl3471)  

This article is cited in 2 scientific papers (total in 2 papers)

Embedding problem with nonabelian kernel for local fields

V. V. Ishkhanov, B. B. Lur'e

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

Abstract: The embedding problem of local fields with $p$-group is equivalent to its associated Abelian problem if the inequality $d\ge r+3$, where $d$ and $r$ are the numbers of generators of the Demushkin group and the Galois group of an embedded field, is valid. Bibl. – 6 titles.

Full text: PDF file (195 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2009, 161:4, 553–557

Bibliographic databases:

UDC: 512.623.32
Received: 30.01.2009

Citation: V. V. Ishkhanov, B. B. Lur'e, “Embedding problem with nonabelian kernel for local fields”, Problems in the theory of representations of algebras and groups. Part 18, Zap. Nauchn. Sem. POMI, 365, POMI, St. Petersburg, 2009, 172–181; J. Math. Sci. (N. Y.), 161:4 (2009), 553–557

Citation in format AMSBIB
\Bibitem{IshLur09}
\by V.~V.~Ishkhanov, B.~B.~Lur'e
\paper Embedding problem with nonabelian kernel for local fields
\inbook Problems in the theory of representations of algebras and groups. Part~18
\serial Zap. Nauchn. Sem. POMI
\yr 2009
\vol 365
\pages 172--181
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl3471}
\zmath{https://zbmath.org/?q=an:05660150}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2009
\vol 161
\issue 4
\pages 553--557
\crossref{https://doi.org/10.1007/s10958-009-9588-7}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-70349596731}


Linking options:
  • http://mi.mathnet.ru/eng/znsl3471
  • http://mi.mathnet.ru/eng/znsl/v365/p172

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. A. Malinin, “One construction of integral representations of $p$-groups and some applications”, Chebyshevskii sb., 16:3 (2015), 322–338  mathnet  elib
    2. D. D. Kiselev, “Metatsiklicheskie $2$-rasshireniya s tsiklicheskim yadrom i voprosy ultrarazreshimosti”, Voprosy teorii predstavlenii algebr i grupp. 32, Zap. nauchn. sem. POMI, 460, POMI, SPb., 2017, 114–133  mathnet
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:176
    Full text:54
    References:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019